A 49-year-old female asked:
Recently discovered I have ida 2 months ago; began iron. Now noticed a constant ringing in my ears which md says due to ida. Will it stop and when?
1 doctor answer
Dr. Kelty Baker answered
27 years experience in Hematology
Tinnitus: Neither iron deficiency or iron tablets are on the list of things that cause tinnitus (ringing in the ears). There is a long list of conditions and medications that can cause this problem. You need to see an ENT doctor to figure out what's going on.
Answered on Jun 30, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!